Header

UZH-Logo

Maintenance Infos

On the mod-Gaussian convergence of a sum over primes


Wahl, Martin (2014). On the mod-Gaussian convergence of a sum over primes. Mathematische Zeitschrift, 276(3-4):635-654.

Abstract

We prove mod-Gaussian convergence for a Dirichlet polynomial which approximates $${\mathrm{Im }}\log \zeta (1/2+it)$$ Im log ζ ( 1 / 2 + i t ) . This Dirichlet polynomial is sufficiently long to deduce Selberg's central limit theorem with an explicit error term. Moreover, assuming the Riemann hypothesis, we apply the theory of the Riemann zeta-function to extend this mod-Gaussian convergence to the complex plane. From this we obtain that $${\mathrm{Im }}\log \zeta (1/2+it)$$ Im log ζ ( 1 / 2 + i t ) satisfies a large deviation principle on the critical line. Results about the moments of the Riemann zeta-function follow.

Abstract

We prove mod-Gaussian convergence for a Dirichlet polynomial which approximates $${\mathrm{Im }}\log \zeta (1/2+it)$$ Im log ζ ( 1 / 2 + i t ) . This Dirichlet polynomial is sufficiently long to deduce Selberg's central limit theorem with an explicit error term. Moreover, assuming the Riemann hypothesis, we apply the theory of the Riemann zeta-function to extend this mod-Gaussian convergence to the complex plane. From this we obtain that $${\mathrm{Im }}\log \zeta (1/2+it)$$ Im log ζ ( 1 / 2 + i t ) satisfies a large deviation principle on the critical line. Results about the moments of the Riemann zeta-function follow.

Statistics

Citations

Altmetrics

Downloads

16 downloads since deposited on 23 Jul 2019
8 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:National licences > 142-005
Dewey Decimal Classification:Unspecified
Scopus Subject Areas:Physical Sciences > General Mathematics
Uncontrolled Keywords:General Mathematics
Language:English
Date:1 April 2014
Deposited On:23 Jul 2019 09:48
Last Modified:15 Apr 2021 15:07
Publisher:Springer
ISSN:0025-5874
OA Status:Green
Publisher DOI:https://doi.org/10.1007/s00209-013-1216-z

Download

Green Open Access

Download PDF  'On the mod-Gaussian convergence of a sum over primes'.
Preview
Content: Published Version
Language: English
Filetype: PDF (Nationallizenz 142-005)
Size: 292kB
View at publisher